# SDR UPS01435413

- Difficulty date: March 8, 2001
- Submitted: March 26, 2001
- Operation: Air carrier
- Aircraft: N683UP
- Make and model: Boeing 747121
- Aircraft serial: 20353
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Stop Fitting
- Part number: 65B135667
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C6 CABIN - L1 DOOR FWD LOWER STOP FITTING CRACKED.  STOP FITTING REPLACED AS PER SRM 51-10-01 P.8.
